Galpharm Paracetamol Plus Caplets 16's
0 in Cart

Galpharm Paracetamol Plus Caplets 16's

Y3696

Case of 10
Cost 63p
SSP £1.09
P.O.R. 30.64%
Barcode: 5017353505385

£6.30In Stock

20% VAT Rate

Maximum order: 12 Cases

Galpharm Paracetamol Plus Caplets 16's

Contains - Paracetamol 500mg, Caffeine 65mg.

For the relief of mild to moderate pain.

Related Products

Get the latest news and offers, straight to your inbox